MURAL - Maynooth University Research Archive Library



    Items where Author is "Walsh, David"


    Up a level
    Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
    Group by: Item Type | Date | No Grouping
    Jump to: Article
    Number of items: 2.

    Article

    Walsh, David (2009) Radial variation in some function spaces. Journal of Function Spaces and Applications , 7 (1). pp. 25-32. ISSN 2090-8997

    Walsh, David (2006) Radial variation of functions in Besov Spaces. Publicacions Matemàtiques, 50 (2). pp. 371-399. ISSN 0214-1493

    This list was generated on Sat Jul 31 22:47:30 2021 UTC.